# SDR AALA20151026001

- Difficulty date: October 25, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737823
- Aircraft serial: 29576
- Aircraft time: 18,141 hours, 6,994 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, ACCOUNT FLAP LOCK OUT.  LANDED WITHOUT FURTHER INCIDENT.  ACCOMPLISHED FIM TASKS, NO FAULTS LOGGED.  FLAP SYS CYCLED, OPERATIONS NORMAL.
